# SDR ASAA2012081192702

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 35,577 hours, 14,712 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U16
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 328-344, LBL 40 IS CRACKED.  ACFT GROUNDED. R & R MAIN CABIN FLOOR SUPPORT BS 328-344, LBL 40 IAW SRM 51-40-02.
